# SDR AU970065

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 31029542
- Condition: Leaking
- Location: Fuel Injector
- Component: Garrtt, TPE3318403S
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL NOZZLE BODY LEAKING - INVESTIGATION FOUND TWO PIN HOLES IN THE BODY BASE - NOZZLES WERE A NEW ITEM
